LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Rash with Babs Treatment?

 - UBBFriend: Email this page to someone!    
Author Topic: Rash with Babs Treatment?
justwondering
LymeNet Contributor
Member # 12813

Icon 1 posted      Profile for justwondering     Send New Private Message       Edit/Delete Post   Reply With Quote 
I did a search on this, but hope to get a little more info:)

Been on Mepron (2 tsp a day) for about 16 days or so, Art for 15 days or so and Biaxin for about 14 days.

For the past few days I have had intense itching in certain areas, especially my arms, legs and around my ankles.

I have scratched hard enough to cause bleeding/scabs.

Last night when I finally checked out my legs, I found light purplish and red blotches and small bumps around my arms, ankles, on top of my feet, around my thighs and knees.

- Nothing that looked like the pics of petechiae.

I don't feel like this is an allergic reaction b/c it is not progressing.

Is this common with Babs treatment?

Which drug could be causing this?

I have loved Mepron soooo much and I do NOT want to have to stop taking it!!!!!!!!!!!

[ 05. December 2007, 09:23 AM: Message edited by: justwondering ]

Posts: 209 | From maryland | Registered: Aug 2007  |  IP: Logged | Report this post to a Moderator
justwondering
LymeNet Contributor
Member # 12813

Icon 1 posted      Profile for justwondering     Send New Private Message       Edit/Delete Post   Reply With Quote 
anybody? thank you
Posts: 209 | From maryland | Registered: Aug 2007  |  IP: Logged | Report this post to a Moderator
tdtid
Frequent Contributor (1K+ posts)
Member # 10276

Icon 1 posted      Profile for tdtid     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'm on Mepron, but since I haven't had this symptom, I honestly can't comment. I think your best bet would be to talk to your LLMD about this.

Perhaps he will tell you this is just a herx or have other recommendations...or perhaps it is a drug reaction. I'm sure your LLMD may be better equipted to answer this question than we are. I'm sorry I can't help more.

Cathy

--------------------
"To Dream The Impossible Dream" Man of La Mancha

Posts: 2638 | From New Hampshire | Registered: Oct 2006  |  IP: Logged | Report this post to a Moderator
hardynaka
Frequent Contributor (1K+ posts)
Member # 8099

Icon 1 posted      Profile for hardynaka     Send New Private Message       Edit/Delete Post   Reply With Quote 
Could it be allergy???
Selma

Posts: 1086 | From Switzerland | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
Charolette
Junior Member
Member # 13008

Icon 1 posted      Profile for Charolette     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi ya,

I was wondering if (perhaps) your being on Babesia treatment is allowing another infection to surface. For example, late last year when I was starting on Lyme/Bartonella treatment I had a measels/chickenpox like rash all over my chest and stomach (small red dots) as well as a reappearance of an ACA (Acrodermatitis Chronica Atrophicans) rash on my left leg and foot.

The following link will show examples of these kinds of rashes, that are considered to be more common with EUROPEAN strains of infection:
http://www.dermis.net/dermisroot/en/35111/diagnose.htm

Good luck!

Posts: 7 | From Canada | Registered: Aug 2007  |  IP: Logged | Report this post to a Moderator
justwondering
LymeNet Contributor
Member # 12813

Icon 1 posted      Profile for justwondering     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thank you all so much!!

Whatever it is, it isn't getting any worse. In fact, I think it is getting better.

I told my husband if this is an allergic reaction I will have to be on a ventilator before they can pry the Mepron out of my hands!

just kidding (kinda)

Thanks again!

Posts: 209 | From maryland | Registered: Aug 2007  |  IP: Logged | Report this post to a Moderator
treepatrol
Honored Contributor (10K+ posts)
Member # 4117

Icon 1 posted      Profile for treepatrol     Send New Private Message       Edit/Delete Post   Reply With Quote 
Mepron I had them to little red dots up down my shins.

--------------------
Do unto others as you would have them do unto you.
Remember Iam not a Doctor Just someone struggling like you with Tick Borne Diseases.

Newbie Links

Posts: 10564 | From PA Where the Creeks are Red | Registered: Jun 2003  |  IP: Logged | Report this post to a Moderator
Walnut
LymeNet Contributor
Member # 6585

Icon 1 posted      Profile for Walnut     Send New Private Message       Edit/Delete Post   Reply With Quote 
It could be a "milder" allergic reaction on one the inactive ingredients in mepron.

I am allergic to xanthan gum, an ingredient in mepron, and do get rashes when on mepron.

Posts: 187 | From Washington, DC | Registered: Dec 2004  |  IP: Logged | Report this post to a Moderator
justwondering
LymeNet Contributor
Member # 12813

Icon 1 posted      Profile for justwondering     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks! I think whatever it was it must have been mild b\c I think I am cured of it!

I like to think it just meant the medicine was doing its job:)

Thanks again so much everyone

Posts: 209 | From maryland | Registered: Aug 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.